# SDR DALA2025060104195

- Difficulty date: May 29, 2025
- Submitted: June 1, 2025
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 92,145 hours, 43,593 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3225 DISC: ON DESCENT INTO SAT, "DIRTY SOCK SMELL" IN COCKPIT. BOTH PILOTS WENT ON O2 FOR REMAINDER OF FLIGHT; AT GATE SMELL WAS NO LONGER PRESENT. AN EMERGENCY WAS DECLARED WITH ATC. C/A: REF LOG 0992664 FOR WORK PERFORMED. A/C OK FOR SVC. (LP: 7383286)
